# SDR CALA2017021000316

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 43,682 hours, 12,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Condition: Faulty
- Location: Evac Slide
- Part time: 8,272 hours, 2,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE TEST 2 RIGHT BOTTLE PRESSURE "GREEN LIGHT" WILL NOT ILLUMINATE WHEN TESTED ON P61 PANEL.  REPLACED RT ESCAPE BOTTLE SLIDE. IPC REF 25-62-02-01. AMM REF 25-65-02-404-909.  PERFORMED ELECTRICAL SYSTEM SQUIB TEST, ALL LIGHTS GREEN.
